Bernstein-type inequalities

Totik, Vilmos: Bernstein-type inequalities.
Journal of Approximation Theory, 164 (10). pp. 1390-1401. ISSN 00219045 (2012)

[img]
Preview
Text
2150364.pdf - Accepted Version

Download (124kB) | Preview
Item Type: Article
Journal or Publication Title: Journal of Approximation Theory
Date: 2012
Volume: 164
Number: 10
Page Range: pp. 1390-1401
ISSN: 00219045
Faculty: Faculty of Science and Informatics
Department: MTA-SZTE Analízis és Sztochasztika Kutatócsoport
Institution: Szegedi Tudományegyetem
Language: English
MTMT id: 2150364
DOI id: https://doi.org/10.1016/j.jat.2012.03.002
Date Deposited: 2013. Jul. 25. 11:06
Last Modified: 2018. Jul. 25. 10:32
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/3240
Web of Science® Times Cited: 7 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year